# SDR IPXA2018081543828

- Difficulty date: July 29, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Landing
- Part number: ARC05531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD HINGE, OTBD LOWER LANDING WAS CRACKED AROUND A RIVET.   REMOVED AND REPLACED THE LANDING IAW SRM 51-31-01, AND 51-35-01.
